5 doctors weighed in:

I am taking simvastatin + beta blocker in the evening. It was ok, but pravachol (pravastatin) 10 mg + 5 mg amlodipine in the eveninggives nausea, fatigue and muscle pain. Any adjustments.?

5 doctors weighed in
Dr. Quang Nguyen
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Hard to know

Without knowing more information, it's hard to explain what is happening to you.
I recommend going back to your doctor and let them know. You could take the medication at different time of the day or go back to the original regimen. Your current doctor would be the best to answer this question.

In brief: Hard to know

Without knowing more information, it's hard to explain what is happening to you.
I recommend going back to your doctor and let them know. You could take the medication at different time of the day or go back to the original regimen. Your current doctor would be the best to answer this question.
Dr. Quang Nguyen
Dr. Quang Nguyen
Thank
Dr. Masoud Sadighpour
Internal Medicine
1 doctor agrees

In brief: Change

Ii depends why your regimen changed.
Could you go back to the old regimen and take Simvastatin + beta blocker. Amlodipine can be taken any time of the day.

In brief: Change

Ii depends why your regimen changed.
Could you go back to the old regimen and take Simvastatin + beta blocker. Amlodipine can be taken any time of the day.
Dr. Masoud Sadighpour
Dr. Masoud Sadighpour
Thank
Dr. Andrew Doe
Radiology - Interventional

In brief: Go back

To your doctor and tell them. Do not to forget to mention the muscle pain.

In brief: Go back

To your doctor and tell them. Do not to forget to mention the muscle pain.
Dr. Andrew Doe
Dr. Andrew Doe
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors